MathSciNet Relay Station
MathSciNet bibliographic data
MR1198299 (94d:14015) 14E20 (14F45 14H20 14J99)
Vaquié, Michel Irrégularité des revêtements cycliques des surfaces projectives non singulières. (French) [Irregularity of cyclic coverings of nonsingular projective surfaces] Amer. J. Math. 114 (1992), no. 6, 1187–1199.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement